# SDR DLM88011321

- Difficulty date: August 12, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 29,254 hours, 22,939 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: A/C Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN CABIN, PERFORMED DUCT BURNOUT AND REPLACED COALESCER BAGS.
